On the global regularity of $N$-dimensional generalized Boussinesq system
Applications of Mathematics, Tome 60 (2015) no. 2, pp. 109-133
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We study the $N$-dimensional Boussinesq system with dissipation and diffusion generalized in terms of fractional Laplacians. In particular, we show that given the critical dissipation, a solution pair remains smooth for all time even with zero diffusivity. In the supercritical case, we obtain component reduction results of regularity criteria and smallness conditions for the global regularity in dimensions two and three.
We study the $N$-dimensional Boussinesq system with dissipation and diffusion generalized in terms of fractional Laplacians. In particular, we show that given the critical dissipation, a solution pair remains smooth for all time even with zero diffusivity. In the supercritical case, we obtain component reduction results of regularity criteria and smallness conditions for the global regularity in dimensions two and three.
DOI :
10.1007/s10492-015-0087-5
Classification :
35B65, 35Q30, 35Q35, 35Q86, 76D03
Keywords: Boussinesq system; global regularity; regularity criteria; Besov space
Keywords: Boussinesq system; global regularity; regularity criteria; Besov space
@article{10_1007_s10492_015_0087_5,
author = {Yamazaki, Kazuo},
title = {On the global regularity of $N$-dimensional generalized {Boussinesq} system},
journal = {Applications of Mathematics},
pages = {109--133},
year = {2015},
volume = {60},
number = {2},
doi = {10.1007/s10492-015-0087-5},
mrnumber = {3320341},
zbl = {06433675},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-015-0087-5/}
}
TY - JOUR AU - Yamazaki, Kazuo TI - On the global regularity of $N$-dimensional generalized Boussinesq system JO - Applications of Mathematics PY - 2015 SP - 109 EP - 133 VL - 60 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10492-015-0087-5/ DO - 10.1007/s10492-015-0087-5 LA - en ID - 10_1007_s10492_015_0087_5 ER -
%0 Journal Article %A Yamazaki, Kazuo %T On the global regularity of $N$-dimensional generalized Boussinesq system %J Applications of Mathematics %D 2015 %P 109-133 %V 60 %N 2 %U http://geodesic.mathdoc.fr/articles/10.1007/s10492-015-0087-5/ %R 10.1007/s10492-015-0087-5 %G en %F 10_1007_s10492_015_0087_5
Yamazaki, Kazuo. On the global regularity of $N$-dimensional generalized Boussinesq system. Applications of Mathematics, Tome 60 (2015) no. 2, pp. 109-133. doi: 10.1007/s10492-015-0087-5
Cité par Sources :